# SDR DHL2002720522

- Difficulty date: October 14, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FUSELAGE.  AFT. PRESSURE BULKHEAD, BS 1183 VERTICAL BEAM LBBL 36.2 CRACK INDICATION. WL 249. REPAIRED IAW SRM.
